{"id":1794,"image":"uploads\/files\/MW5ff2af3ed8882.jpg","product_id":320,"created_at":"2021-01-04 11:31:34","updated_at":"2021-01-04 11:31:34","type":"PRODUCT","alttext":""}

Kuffery Plus Tablet

Therapeutic Category

Anticold

₹ 18  ( Inclusive of all Taxes )
10 Tablets in 1 strip
Minimum Order Quantity is 2

Promotion & Offers

Big Savings Sale - More Than 90% Off

Pay Using Mobikwik wallet & Get Cashback Upto 100/- (Min order @399/-)

Just Place Your Order on a Single Call @ 9896112555

-
+

MANUFACTURER/ MARKETER:

Zeelab Pharmacy Pvt Ltd.

COMPOSITION:

Paracetamol 325mg , Phenylephrine Hydrochloride 5mg & Cetirizine 5mg , Ambroxol Hydrochloride 15 mg & Guaiphenesin 50 mg Tablets

DESCRIPTION:

Kuffery Plus Tablet is an effective medication against the common cold symptoms. This medicine effectively thins the mucus in the nose, windpipe and lungs making it easier to cough out. Kuffery Plus Tablet is helpful in providing relief from seasonal allergic conditions such as runny nose, watery eyes, sneezing, congestion and stuffiness. Kuffery Plus Tablet is a combination medicine made up of Paracetamol 325mg, Phenylephrine Hydrochlo...

Read more

Reviews

       

2.3/5

Based on 3 ratings

5
1
4
0
3
0
2
0
1
2

Have you purchased the product?
Please leave us a review.

Recent Reviews

Showing 1-5 out of 3

           

Verified Buyer

Sunny on Dec 09, 2023

Review

Wonderful

           

Verified Buyer

Vaishali on Nov 27, 2022

Out of stock

Pl restock the tablets it's been too long

           

Verified Buyer

Gowthamraj on Jan 07, 2023

Restore

Pls restock it needs urgent

RELATED PRODUCTS


ITEMS FOR TOGETHER


SAVE UPTO 90% ON YOUR MEDICINES

UPLOAD YOUR DOCTOR'S PRESCRIPTION

Order On Call

correct iconAdded!